[Syndrome of inappropriate secretion of antidiuretic hormone suddenly occurring in a case following chemotherapy].
Аннотация
A 11-year-old girl was admitted for Ewing's sarcoma within the right pelvis. Hematological and biochemical indices were normal. Since this was considered a difficult case for operation, radiotherapy and chemotherapy were performed. Intra-arterial chemotherapy with cisplatin 130 mg, doxorubicin 33 mg and caffeine 1,600 mg was started. Then, 38 hours after the administration of drugs, the girl became drowsy and seizures appeared. Laboratory studies revealed serum sodium 113 mEq/l, urine sodium 125 mEq/l and plasma osmolality of 238 mOsm/kg H2O. The diagnosis was SIADH secondary to cisplatin, and the treatment was fluid restriction. Her serum sodium level rose to 134 mEq/l, and her consciousness became clear. Concurrent administration of cisplatin aimed to prevent renal dysfunction, but hyponatremia developed due to massive fluid administration. Especially for this case, caffeine was administered. In conclusion, early recognition of SIADH is imperative to effectively correct the fluid and electrolyte imbalance.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.